# SDR DALA2023011800378

- Difficulty date: January 17, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N951DA
- Make and model: Boeing 737-9
- Aircraft serial: 38739
- Aircraft time: 24,144 hours, 13,286 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 500k S24-25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FWD CARGO COMPARTMENT BS 500K STR 24-25R FRAME IS BENT. COMPLIED WITH ERA 603620-14 REV.   FRAME BS 500K INNER CHORD BTW S23-26R DENTED. CUT OUT DAMAGED SECTION OF THE FRAME,  FABRICATED AND INSTALLED REPAIR ANGLE AND FILLERS IAW ERA 603620-14 REV. ORIGINAL.
